Fulminant toxoplasmic retinochoroiditis following intravitreal triamcinolone administration
Indian Journal of Ophthalmology, 03/23/2012Rush R et al.
The authors report two cases of fulminant toxoplasmic retinochoroiditis following intravitreal triamcinolone acetonide (IVTA) administration. Aqueous tap polymerase chain reactions were found positive for Toxoplasma gondii in both cases. In conclusion, IVTA administration can lead to fulminant toxoplasmic retinochoroiditis even when used with appropriate anti–toxoplasmic therapy. Extreme caution should be exercised while administering depot corticosteroids in eyes with panuveitis of unknown origin.
MDLinx connects healthcare professionals and patients to tomorrow's important medical news, while providing the pharmaceutical and healthcare industries with highly targeted interactive marketing, education, content, and medical research solutions.